# SDR SIMA20210207001

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,805 hours, 43,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT ON ROW 12CB INOP-C/A-RAR LAMP ON OVERWING EMERGENCY LIGHT IN ROW 12CB ABOVE PASSENGER SEATS IN REF WITH EMB 145 AMM 33-50-07. OPS CHECK GOOD.
